# SDR SWAA2024091931842

- Difficulty date: August 28, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 33,704 hours, 16,155 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Knob
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. ENTRY DOOR; DOOR CLOSING ASSIST HANDLE LOCKING KNOBS ARE MANGLED.<[01] REMOVED AND REPLACED DOOR CLOSING ASSIST HANDLE LOCKING KNOBS PER AMM 52-11-31.
